Differential and Integral Equations

Existence and uniqueness of solutions of diffusion-absorption equations with general data

J. L. Vázquez and M. Walias

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Differential Integral Equations, Volume 7, Number 1 (1994), 15-36.

Dates
First available in Project Euclid: 30 May 2013

Permanent link to this document
https://projecteuclid.org/euclid.die/1369926964

Mathematical Reviews number (MathSciNet)
MR1250936

Zentralblatt MATH identifier
0817.35047

Subjects
Primary: 35K65: Degenerate parabolic equations
Secondary: 35K55: Nonlinear parabolic equations

Citation

Vázquez, J. L.; Walias, M. Existence and uniqueness of solutions of diffusion-absorption equations with general data. Differential Integral Equations 7 (1994), no. 1, 15--36. https://projecteuclid.org/euclid.die/1369926964


Export citation